Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Even-dimensional $l$–monoids and $L$–theory

Jörg Sixt

Algebraic & Geometric Topology 7 (2007) 479–515
Bibliography
1 P M Cohn, Algebra. Vol. 2, Wiley (1989) MR1006872
2 M H Freedman, F Quinn, Topology of 4-manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
3 I Hambleton, M Kreck, On the classification of topological $4$-manifolds with finite fundamental group, Math. Ann. 280 (1988) 85 MR928299
4 I Hambleton, M Kreck, Cancellation, elliptic surfaces and the topology of certain four-manifolds, J. Reine Angew. Math. 444 (1993) 79 MR1241794
5 I Hambleton, M Kreck, P Teichner, Nonorientable $4$-manifolds with fundamental group of order $2$, Trans. Amer. Math. Soc. 344 (1994) 649 MR1234481
6 M Kreck, Bordism of diffeomorphisms and related topics\rm, With an appendix by N W Stoltzfus, Lecture Notes in Mathematics 1069, Springer (1984) MR755877
7 M Kreck, Surgery and duality, Ann. of Math. $(2)$ 149 (1999) 707 MR1709301
8 M Kreck, S Stolz, A diffeomorphism classification of $7$-dimensional homogeneous Einstein manifolds with $\mathrm{SU}(3)\times\mathrm{SU}(2)\times\mathrm{U}(1)$-symmetry, Ann. of Math. $(2)$ 127 (1988) 373 MR932303
9 M Kreck, S Stolz, Some nondiffeomorphic homeomorphic homogeneous $7$-manifolds with positive sectional curvature, J. Differential Geom. 33 (1991) 465 MR1094466
10 F Quinn, Open book decompositions, and the bordism of automorphisms, Topology 18 (1979) 55 MR528236
11 A Ranicki, The algebraic theory of surgery. I. Foundations, Proc. London Math. Soc. $(3)$ 40 (1980) 87 MR560997
12 A Ranicki, Exact sequences in the algebraic theory of surgery, Mathematical Notes 26, Princeton University Press (1981) MR620795
13 A Ranicki, High-dimensional knot theory, Springer Monographs in Mathematics, Algebraic surgery in codimension 2, With an appendix by E Winkelnkemper, Springer (1998) MR1713074
14 A Ranicki, Algebraic and geometric surgery, Oxford Mathematical Monographs, Oxford Science Publications, Oxford University Press (2002) MR2061749
15 C T C Wall, Surgery on compact manifolds, Mathematical Surveys and Monographs 69, American Mathematical Society (1999) MR1687388
16 H E Winkelnkemper, Equators of manifolds and the action of $\Theta^n$, PhD thesis, Princeton University (1970)
17 H E Winkelnkemper, Manifolds as open books, Bull. Amer. Math. Soc. 79 (1973) 45 MR0310912